Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why did my period stop after martinor for withdrawal and then medicines prescribed for irregualar periods ?

hi doctor my periods are irregular n i want to have a gynae told me to take lynoral 0.01 for first 15 days of my period n siphene 50 for 5 days from the 2nd day of my period.i first took martinor for 5 days for withdrawal of my period n just when my period started i started taking the above medicines.suddenly my period stopped on the very first day,still i continued the after the 10 th day i m feeling nauseating n vomitting all the time ,i m not understanding what is happening to me? please help!
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  1624
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Bleeding or spotting only for one day might be an implantation bleeding.
To confirm, go for a pregnancy test with first morning sample using pregcard.
Dr. Rakhi Tayal
Answered: Mon, 24 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor